# SDR AWXA9600774

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND BOTH RIGHT EMERGENCY OVERWING EXIT HANDLE COVER LIGHTS INOP.  FOUND MISSING FUSE ON BATTERY PACK AND INSTALLED NEW ONE.  OPS CHECK GOOD.
